Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 21, NWS Omaha, NE

April 26, 2024Jefferson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 26, 2024, 12:59 PM CDT for Jefferson County, Nebraska. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 12:59 PM CDT (17:59 UTC)
Expired
Apr 26, 2024, 2:00 PM CDT
In force
61 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jefferson County, NE

The radar

The Grand Island radar (KUEX), 101 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 1:30 PM CDTHAIL 16 S Western, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 12:52 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 518 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
518 m²/s²
0-3 km storm-relative helicity
707 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

041 
WUUS53 KOAX 261759
SVROAX
NEC095-261900-
/O.NEW.KOAX.SV.W.0021.240426T1759Z-240426T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
1259 PM CDT Fri Apr 26 2024

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  Western Jefferson County in southeastern Nebraska...

* Until 200 PM CDT.

* At 1258 PM CDT, a severe thunderstorm was located over Reynolds, or
  11 miles southwest of Fairbury, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fairbury, Daykin, Reynolds, Crystal Springs Campground, Buckley
  Creek Recreational Area, Alexandria State Recreation Area, and
  Gladstone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

&&

LAT...LON 4000 9737 4020 9737 4035 9736 4034 9717
      4027 9707 4000 9718
TIME...MOT...LOC 1758Z 204DEG 16KT 4005 9737 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
5 follow-up statements
748 
WWUS53 KOAX 261806
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
106 PM CDT Fri Apr 26 2024

NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
106 PM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WESTERN JEFFERSON COUNTY...

At 106 PM CDT, a severe thunderstorm was located over Reynolds, or 8
miles southwest of Fairbury, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fairbury, Daykin, Reynolds, Crystal Springs Campground, Buckley Creek
Recreational Area, Alexandria State Recreation Area, and Gladstone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 9737 4020 9737 4035 9736 4034 9717
      4027 9707 4000 9718
TIME...MOT...LOC 1806Z 216DEG 33KT 4007 9730 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
450 
WWUS53 KOAX 261815
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
115 PM CDT Fri Apr 26 2024

NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
115 PM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WESTERN JEFFERSON COUNTY...

At 114 PM CDT, a severe thunderstorm was located 4 miles northeast of
Reynolds, or 5 miles southwest of Fairbury, moving northeast at 20
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fairbury, Daykin, Gladstone, Crystal Springs Campground, Buckley
Creek Recreational Area, and Alexandria State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 9730 4022 9737 4035 9736 4034 9717
      4027 9707 4000 9718
TIME...MOT...LOC 1814Z 204DEG 16KT 4011 9728 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
195 
WWUS53 KOAX 261822
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
122 PM CDT Fri Apr 26 2024

NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
122 PM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WESTERN JEFFERSON COUNTY...

At 121 PM CDT, a severe thunderstorm was located 3 miles northwest of
Fairbury, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fairbury, Daykin, and Crystal Springs Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4004 9725 4035 9736 4034 9717 4027 9707
      4004 9716
TIME...MOT...LOC 1821Z 206DEG 21KT 4019 9722 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
908 
WWUS53 KOAX 261831
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
131 PM CDT Fri Apr 26 2024

NEC095-261900-
/O.CON.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
131 PM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTH CENTRAL JEFFERSON COUNTY...

At 131 PM CDT, a severe thunderstorm was located 4 miles northwest of
Jansen, or 5 miles north of Fairbury, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fairbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4009 9714 4018 9721 4034 9725 4034 9717
      4027 9707
TIME...MOT...LOC 1831Z 217DEG 17KT 4022 9715 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeWald
842 
WWUS53 KOAX 261855
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
155 PM CDT Fri Apr 26 2024

NEC095-261905-
/O.EXP.KOAX.SV.W.0021.000000T0000Z-240426T1900Z/
Jefferson NE-
155 PM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON COUNTY
WILL EXPIRE AT 200 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

&&

LAT...LON 4009 9714 4018 9721 4034 9725 4034 9717
      4027 9707
TIME...MOT...LOC 1855Z 204DEG 16KT 4032 9709 

$$

McCoy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:54 AM CDT, 1 hour 5 minutes earlier. Its key messages:

  • Several rounds of showers and thunderstorms are expected through the weekend.
  • Severe weather appears likely (>80% chance) during the afternoon and evening hours on both Friday, Saturday, and perhaps Sunday.
  • Flash flooding is also a concern due to the potential for repeated thunderstorm activity over the same areas.
Area forecast discussion, Apr 26, 11:54 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1154 AM CDT Fri Apr 26 2024

.KEY MESSAGES...

- Several rounds of showers and thunderstorms are expected
  through the weekend.

- Severe weather appears likely (>80% chance) during the
  afternoon and evening hours on both Friday, Saturday, and
  perhaps Sunday.

- Flash flooding is also a concern due to the potential for
  repeated thunderstorm activity over the same areas.

&&

.DISCUSSION...
Issued at 319 AM CDT Fri Apr 26 2024

Today...

Multiple rounds of showers and thunderstorms traversed
eastern Nebraska and southwest Iowa overnight, fueled by a
robust southerly low-level jet. Heavy rain with these storms
required the issuance of a handful of flood advisories over
parts of northeast Nebraska.

Despite the dreary start to the day, expect clouds to begin to thin
across parts of southeast Nebraska by early Friday afternoon.
Moderate instability will blossom in this region, ahead of an
approaching dry line. Strong bulk shear vectors of 40-55kts are
possible across much of the forecast area late Friday morning
and into the early afternoon, as a low pressure system begins to
move through northeast Nebraska. Supercells will become the
most likely storm mode Friday afternoon. Given the steep lapse
rates, and robust low level jet. Very large hail will be the
primary threat, along with a few tornadoes (some of which may be
strong). Heavy rain and strong winds would also be possible
with any supercell that forms. The current CAM solutions have
storms developing around 2 PM and moving out of southwest Iowa
around 8 PM. One potentially limiting factor to the Friday
afternoon/evening event would be how far north the narrow
channel of sufficient instability reaches. Even the latest model
solutions vary on how much clearing and atmospheric recovery we
will see after noon today. However, it is clear that any
supercells that do become established will be capable of
producing damage.

Friday Night through Saturday...

Once the rain shuts down Friday evening, the remainder of the night
Friday night into Saturday morning looks quiet, especially for those
participating in outdoor activities Saturday morning.
However, that break will be short-lived as another round of severe
weather potential develops Saturday afternoon by 4 PM and beyond, as
a frontal boundary from the first system is reinvigorated by the
next closed low moving out of the Rockies. This allows widespread
showers/storms to redevelop across the region Saturday night, with
the next round of severe storms possible along/south of Interstate
80. Once again, all modes of severe storms would be possible,
including another round of supercells with potential tornadoes and
very large hail. Given the multiple rounds of storms Saturday night,
compounded with the rainfall we received overnight tonight and will
receive this evening, we will have to keep a close watch on flooding
potential with an increasing risk for flash flooding.

Sunday and Beyond...

Another round of storms will close out our weekend on Sunday, as the
second low pressure system passes through the forecast area. While
the best chance for more well-developed/stronger storms will likely
remain off to our east, the passage of the surface low through the
heart of our CWA brings concerns for a few low-topped supercells
with tornadic potential.

We finally receive a break from the active weather pattern on
Monday and into early next week, with just a few minor showers
and storms possible Tuesday and Wednesday. Temperatures will
generally top out in the 70s next week, with a few locations
reaching the low 80s on Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1149 AM CDT Fri Apr 26 2024

IFR cigs this morning are starting to clear from the southwest
this morning as the low pressure center starts its approach.
Expect a period of improvement to VFR conditions with BKN or SCT
cigs around 3500-4500 ft about an hour or two before
thunderstorms move through the terminals this afternoon. Models
suggest there could be one or two lines of thunderstorms that
roll through. Went ahead and put one line in the TAFs, but will
adjust to factor in for a second line of storms if it develops
just behind the first. Storms should be east of the terminals by
00Z this evening, with clearing skies and winds turning westerly
or southwesterly. Low clouds will spread south out of South
Dakota into KOFK late in the TAF period around 04-06Z bringing
MVFR to IFR conditions through the end of the TAF period. As of
right now it does not appear they will get far enough south to
impact KOMA or KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.

&&

DISCUSSION...KG
AVIATION...McCoy
Hazardous weather outlook, Apr 26, 10:37 AM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1037 AM CDT Fri Apr 26 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-270545-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
1037 AM CDT Fri Apr 26 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Today and Tonight

Severe weather is likely across much of eastern Nebraska and
southwest Iowa this afternoon and evening. All hazards are
possible, including large hail up to three inches in diameter, a
few strong tornadoes, and thunderstorm winds up to 70 mph. Much
of eastern Nebraska and southwest Iowa are in an enhanced risk of
severe weather. The best timeframe for severe storms should be
from 2 pm through 8 pm. Be prepared to implement severe weather
safety plans this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another round of severe weather is likely late Saturday afternoon
into Saturday night, especially along and south of I-80. Again,
all severe hazards are possible, including hail up to three inches
in diameter, a few strong tornadoes, and thunderstorm winds up to
70 mph.

Severe weather is again possible Sunday afternoon into evening in
parts of southeast Nebraska and southwest Iowa. Hail up to
quarter size and thunderstorm winds up to 60 mph are the main
hazards, but an isolated weak tornado couldn't be ruled out as
well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required on both Friday and
Saturday afternoons and evenings.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:52 PM CDTSevere Thunderstorm WarningOAXGage23 min
Apr 25, 10:53 PM CDTSevere Thunderstorm WarningOAXButler, Seward13 min
Apr 26, 12:53 AM CDTSevere Thunderstorm WarningOAXDodge, Saunders37 min
Apr 26, 1:27 AM CDTAreal Flood AdvisoryOAXButler, Colfax, Platte3 hr
Apr 26, 3:06 AM CDTAreal Flood AdvisoryOAXBurt, Cuming, Dodge, Saunders, Thurston, Washington3 hr
Apr 26, 9:56 AM CDTSevere Thunderstorm WarningOAXKnox18 min
Apr 26, 1:19 PM CDTSevere Thunderstorm WarningOAXSaline, Seward41 min
Apr 26, 1:29 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline61 min
Apr 26, 1:39 PM CDTTornado WarningOAXGage, Jefferson, Lancaster, Saline51 min
Apr 26, 1:41 PM CDTTornado WarningOAXSaline, Seward19 min
Apr 26, 1:56 PM CDTTornado WarningOAXSeward49 min
Apr 26, 1:57 PM CDTTornado Warning Tornado observedOAXBoone48 min
Apr 26, 2:08 PM CDTTornado WarningOAXButler, Lancaster, Saunders, Seward52 min
Apr 26, 2:29 PM CDTTornado WarningOAXBoone46 min
Apr 26, 2:31 PM CDTTornado WarningOAXCass, Lancaster, Saunders44 min
Apr 26, 2:36 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Apr 26, 2:36 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte39 min
Apr 26, 2:39 PM CDTSevere Thunderstorm WarningOAXButler, Seward51 min
Apr 26, 2:54 PM CDTSevere Thunderstorm WarningOAXBoone31 min
Apr 26, 2:54 PM CDTTornado Warning Tornado observedOAXButler51 min
Apr 26, 3:03 PM CDTTornado Warning EmergencyTornado observedOAXCass, Douglas, Lancaster, Sarpy, Saunders42 min
Apr 26, 3:08 PM CDTTornado WarningOAXAntelope, Boone13 min
Apr 26, 3:11 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Platte49 min
Apr 26, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXAntelope, Boone, Madison, Pierce36 min
Apr 26, 3:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Dodge, Saunders23 min
Apr 26, 3:22 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders38 min
Apr 26, 3:27 PM CDTTornado Warning Tornado observedOAXMadison, Platte48 min
Apr 26, 3:29 PM CDTTornado WarningOAXLancaster, Saunders46 min
Apr 26, 3:32 PM CDTTornado Warning Tornado observedOAXAntelope, Boone, Madison43 min
Apr 26, 3:41 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOAXDouglas, Saunders, Washington49 min
Apr 26, 3:43 PM CDTTornado WarningOAXCass, Sarpy47 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce27 min
Apr 26, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXPlatte39 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson51 min
Apr 26, 3:59 PM CDTTornado WarningOAXCass, Otoe, Sarpy46 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte42 min
Apr 26, 4:05 PM CDTTornado WarningOAXColfax, Platte28 min
Apr 26, 4:08 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe, Pawnee52 min
Apr 26, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Pawnee, Richardson46 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington42 min
Apr 26, 4:19 PM CDTTornado WarningOAXCass, Otoe41 min
Apr 26, 4:23 PM CDTTornado WarningOAXNemaha, Pawnee, Richardson52 min
Apr 26, 4:24 PM CDTTornado Warning Tornado observedOAXColfax, Platte, Stanton13 min
Apr 26, 4:26 PM CDTTornado WarningOAXCass, Douglas, Sarpy49 min
Apr 26, 4:32 PM CDTFlash Flood WarningOAXDouglas, Sarpy, Washington3 hr
Apr 26, 4:34 PM CDTTornado WarningOAXBurt, Washington41 min
Apr 26, 4:39 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington2 hr
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Pierce, Platte, Stanton18 min
Apr 26, 4:42 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton13 min
Apr 26, 4:42 PM CDTTornado WarningOAXNemaha, Richardson37 min
Apr 26, 4:48 PM CDTSevere Thunderstorm WarningOAXNemaha27 min
Apr 26, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Richardson55 min
Apr 26, 4:54 PM CDTTornado WarningOAXDouglas, Sarpy, Washington51 min
Apr 26, 4:59 PM CDTTornado WarningOAXNemaha, Richardson46 min
Apr 26, 5:15 PM CDTTornado WarningOAXRichardson30 min
Apr 26, 5:17 PM CDTTornado WarningOAXMadison, Pierce, Stanton, Wayne25 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington49 min
Apr 26, 5:29 PM CDTTornado WarningOAXRichardson31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.